# SDR SWIA202155051

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,733 hours, 34,412 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LARGE N1 FLUCTUATIONS AT HIGH POWER SETTINGS AFTER TAKEOFF.  ERRATIC FUEL FLOW, POWER FLUCTUATIONS COULD BE FELT.  RETURNED TO FIELD.  MEL 76-11-1 CAT: C DUE: 14JAN2021.  LARGE N1 FLUCTUATIONS AT HIGH POWER SETTINGS AFTER TAKEOFF.  ERRATIC FUEL FLOW, POWER FLUCTUATIONS COULD BE FELT.  RETURNED TO FIELD.  BOTH ENGINE SPEED CONTROL SYSTEMS PLACED ON DMI, PER MEL BY AUTHORITY OF MX CONTROL. BOTH SWITCHES SET TO OFF POSITION AND PLACARD INSTALLED.  PERFORMED OPERATIONAL RUN OF BOTH ENGINES, IN REF TO CRJ 200 AMM.  COULD ONLY DUPLICATE WITH SPEED SWITCHES ACTIVATED.
